# SDR SWAA100031

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 46,417 hours, 38,143 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO LANDING, THE RIGHT MAIN LANDING GEAR INDICATOR LIGHT WOULD CYCLE FROM GREEN TO RED.  IT DID THIS ABOUT THREE TIMES.  RAN THE QRH CHECK LIST.  REMOVED AND REPLACED RT MLG DOWN AND LOCK PROX SENSOR PER MM.
